# SDR IPXA2017082320856

- Difficulty date: August 4, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA84291
- Condition: Cracked
- Location: Bs 1119
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CARGO LONGERON SPLICE 24L IS CRACKED AT BS 1119.  REMOVED, FABRICATED, AND REPLACED THE LONGERON SPLICE IAW DWG ADA8429, AND SRM 51-33-01.
